MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-13
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Muscle/Tendon Damage (4532); Implant Pain (4561)
Date of Event 05/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, the patient had an initial left tsa on 05-sep-2017 and presented on 20-apr-2018 with aseptic glenoid loosening.Patient begin lifting heavy weights in the gym.Had unexplained shoulder pain and signs of subscapularis tear.The case report form indicates that this event is possibly related to device and/ to procedure.Outcome is resolved by revision (b)(6) 2018.No device return anticipated due to being a clinical trial study.Ebi initial surgery attached.
 
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 300-30-08 - equinoxe preserve stem 8mm: 4949004 310-00-53 - equinoxe, hum head, extra short, 53mm: 4622236 300-50-45 - 4.5mm short rep plate: 4895064.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reported shoulder pain may be the result of glenoid loosening due to eccentric loading of the glenoid secondary to instability resulting from the reported rotator cuff tear.Additionally, patient young age at implant and increased activity level could be contributing factors.However, the failure and potential contributions from manufacturing, patient, or user-related issues to the event cannot be confirmed as the devices were not returned for evaluation and no images or radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID MEDIUM, BETA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL
Manufacturer Contact
miguel sosa
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18465255
Report Number1038671-2024-00032
Device Sequence Number3166909
Product Code KWS
UDI-Device Identifier10885862172693
UDI-Public10885862172693
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2022
Device Catalogue Number314-13-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age44 YR
Patient SexMale
Patient Weight118 KG
Patient RaceWhite